# SDR AALA202204128892

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 26,384 hours, 5,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 15C EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT WIRE BROKEN, REPAIRED WIRE PER ESPM 20-43-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
